# SDR A6WA202107097823

- Difficulty date: June 14, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 39,813 hours, 38,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Fs 625 S24-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN DENT FS625.30 + 13.5Ï¿½ S24R AND S25.  ***AIRCRAFT REMOVED FROM SERVICE***  HAND DRESSED DENT ON SKIN AT FS625.30 + 13.5Ï¿½ AND S24R AND S25R. MEASURES L = 0.650Ï¿½ X W = 0.500Ï¿½ X D = 0.005Ï¿½. HFEC PERFORMED WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS AND PERFORMED IAW ASAP EA #AWAC-CRJ253-1646 REV IR DATED 6/19/2021.
